# SDR DALA2023112709729

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 91,700 hours, 16,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1803 -DE/MISC- DUE TO R HYD QUANTITY DECREASING. CORRECTIVE ACTION: REPLACED RIGHT ENGINE HYD PRESSURE FILTER MODULE DPI AND O-RINGS. (5148909)
